AVANOS MEDICAL INC. GASTROINTESTINAL ANCHOR SET, SAF-T-PEXY T-FASTENERS; DH EF PERC PLACEMENT PRODUCTS
Back to Search Results |
| Model Number |
98701 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for the reported lot number, aa8197r09, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 07-feb-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc complaint database and identified as complaint (b)(4).
Event or Problem Description
Avanos medical received a single report that referenced five different incidents, which were associated with separate units, involving an unknown number of patients.This is the second of five reports.Refer to 9611594-2019-00019 for the first patient.Refer to 9611594-2019-00021 for the third patient.Refer to 9611594-2019-00022 for the fourth patient.Refer to 9611594-2019-00023 for the fifth patient.It was reported that over the past two months, two different surgeons have experienced sutures break during laparoscopy placement of feeding tubes.The physicians stated that if the sutures were stronger, they would not break as easily as they have.It was noted that the sutures break "when they're trying to pull the gi up to the fascia".There was no patient injury, but the hospital stays were lengthened for a patient who had abdominal surgery.No additional information was provided.